# SDR COMA0860060

- Difficulty date: January 11, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 24,916 hours, 22,764 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0274380
- Part serial: 722W00156
- Condition: Blown
- Location: Lt Mlg
- Part time: 352 hours, 271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5030 - VIBRATION JUST BEFORE ROTATION SPEED.  WOW INPUT CAUTION.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LEFT MLG I/B WHEEL ASSY.
